Patient :Hi Dr I have a big problem my body reactions to chemical drugs or natural drugs and only very bad side effect appear fast in my body special breathing problem Swelling airway tongue and now I can't eating normal food like eating before I can only eat Apple Cucumber rice very limited food،
flash back my history
this problem appear 6 months ago in very weak level,after I was in treating for my toenails fungal Dr give me15 Cefazolin sodium ampoule 2ampoul every day maximum dose,my toenails disappear but that problem I telling you starting slowly Dr tell me it's ok ignore that because was very weak,and today is become high level after I again sick and treatment with famotidine my stomach ulcer but only after a few tablet my body fast side effects reaction like middle chest pain breathing problems oral thrush but this time was not weak was high reaction and the problem on the first I writing become badl,dr what's happening to my body can't accepting anything special chemical or natural drugs very fast side effect reaction wat should I do plz help :(
Symptoms: Breathing problem feeling narrow inflammation airway skin hives
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.